Journal of Mathematics and Statistics

Approximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach Spaces

Olusegun O. Owojori

DOI : 10.3844/jmssp.2005.95.102

Journal of Mathematics and Statistics

Volume 1, Issue 2

Pages 95-102


Owojori and Imoru [1] introduced some iteration methods and investigated its convergence for pseudocontractive and accretive operators in arbitrary Banach spaces. In this work, strong convergence results are established for fixed points of a general type of quasicontractive mappings in arbitrary real Banach spaces. Our results here represent some improvements on the earlier results of Owojori and Imoru [1], Naimpally and Singh [2], Chidume [3, 4], Qihou [5], Ganguly and Bandyopahyay [6], Chidume and Osilike [7], Rhoades [8] and Osilike [9] for quasicontractive operators in Banach spaces.


© 2005 Olusegun O. Owojori. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.